MAUDE Adverse Event Report: LEVENTON S.A.U. RATE-FLOW; INTRAVASCULAR ADMINISTRATION SET

LEVENTON S.A.U. RATE-FLOW; INTRAVASCULAR ADMINISTRATION SET
Model Number V5922
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded in leventon(b)(4).As a customer complaint (b)(4).The defective unit was not returned to the manufacturer, thus the device was not evaluated.Seven (7) units from the same manufacturing lot were retrieved from retained samples and successfully passed flow rate stability test.In addition, the batch record of the affected lot number was reviewed and no incidence similar to the one reported was detected in the controls done during the manufacturing process nor in the controls done before the product release.Therefore, the defect reported by the customer could not be reproduced.
 
Event or Problem Description
As reported by user facility: an infusion that should have taken one hour, took five.

Brand Name
RATE-FLOW
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
LEVENTON S.A.U.
newton, 18-24
sant esteve sesrovires, barcelona 08635
SP  08635
MDR Report Key8150407
Report Number9611707-2018-00052
Device Sequence Number11155441
Product Code FPA
UDI-Device Identifier08436020767302
UDI-Public08436020767302
Combination Product (Y/N)N
PMA/510(K) Number
K952810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2021
Device Model NumberV5922
Device Catalogue NumberL2590263-V5922
Device Lot Number180810L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2018
Initial Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1